An existence result for a superlinear fractional differential equation. (English) Zbl 1200.34004

Summary: We establish the existence and uniqueness of solution for the boundary value problem
\[ _0 D^{\alpha}_{t} (x^{\prime}) + a(t)x^{\lambda}, t>0, x^{\prime}(0) = 0, \lim_{t \rightarrow +\infty }x(t)=1, \]
where \(_0 D^{\alpha}_t\) designates the Riemann-Liouville derivative of order \(\alpha \in (0,1)\) and \(\lambda >1\). Our result might be useful for establishing a non-integer variant of the Atkinson classical theorem on the oscillation of Emden-Fowler equations.


34A08 Fractional ordinary differential equations
34B15 Nonlinear boundary value problems for ordinary differential equations
Full Text: DOI


[1] Atkinson, F. V., On second order nonlinear oscillation, Pacific J. Math., 5, 643-647 (1955) · Zbl 0065.32001
[2] Lakshmikantham, V.; Leela, S.; Vasundhara Devi, J., Theory of Fractional Dynamic Systems (2009), Cambridge Univ. Press: Cambridge Univ. Press Cambridge · Zbl 1188.37002
[3] Kilbas, A. A.; Srivastava, H. M.; Trujillo, J. J., Theory and Applications of Fractional Differential Equations (2006), North-Holland: North-Holland New York · Zbl 1092.45003
[4] Chang, Y.-K.; Nieto, J. J., Some new existence results for fractional differential inclusions with boundary conditions, Math. Comput. Modelling, 49, 605-609 (2009) · Zbl 1165.34313
[5] Bonilla, B.; Rivero, M.; Rodriguez-Germa, L.; Trujillo, J. J., Fractional differential equations as alternative models to nonlinear differential equations, Appl. Math. Comput., 187, 79-88 (2007) · Zbl 1120.34323
[6] Agarwal, R. P.; Lakshmikantham, V.; Nieto, J. J., On the concept of solution for fractional differential equations with uncertainty, Nonlinear Anal., 72, 2859-2862 (2010) · Zbl 1188.34005
[7] Li, C.; Wang, Y., Numerical algorithm based on Adomian decomposition for fractional differential equations, Comp. Math. Appl., 57, 1672-1681 (2009) · Zbl 1186.65110
[8] Kosmatov, N., Integral equations and initial value problems for nonlinear differential equations of fractional order, Nonlinear Anal., 70, 2521-2529 (2009) · Zbl 1169.34302
[9] Shuqin, Z., Monotone iterative method for initial value problem involving Riemann-Liouville fractional derivatives, Nonlinear Anal., 71, 2087-2093 (2009) · Zbl 1172.26307
[10] Podlubny, I., Fractional Differential Equations (1999), Academic Press: Academic Press San Diego · Zbl 0918.34010
[11] Samko, S. G.; Kilbas, A. A.; Marichev, O. I., Fractional Integrals and Derivatives. Theory and Applications (1993), Gordon and Breach: Gordon and Breach Switzerland · Zbl 0818.26003
[12] Mustafa, O. G., Positive solutions of nonlinear differential equations with prescribed decay of the first derivative, Nonlinear Anal. TMA, 60, 179-185 (2005) · Zbl 1070.34058
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.